# SDR CHQA000519

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N286
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 8,599 hours, 6,680 cycles
- Engine: Wright 988TC18EA1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE RT OVER WING EXIT LIGHT.  OPS CHECK GOOD IAW EMB 145 MM 33-50-01.
